# SDR SWAA2024011529901

- Difficulty date: December 9, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD CONNECT STRAP IS CORRODED AT STA 767+5<[01] REMOVED AND REPLACED FLOOR STRAP PER SRM 51-10-02. INSTALLATION OF FLOOR STRAP WILL BE PERFORMED ON TASK CARD #TTG8Q00PD6WK PER AMM 25-52-10.
